# SDR REXA2021012000020

- Difficulty date: January 3, 2021
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N310PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15310
- Aircraft time: 15,109 hours, 10,742 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Housing
- Part number: H34455
- Condition: Cracked
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN AVIONICS DOOR HANDLE HOUSING HAS MULTIPLE INDICATIONS NOTED FWD SIDE HANDLE SHAFT .400 LONG 80% FSH FAILED NDT INSPECTION.  INSTALLED FWD AVIONICS SERVICEABLE DOOR HANDLE HOUSING & LATCH MECHANISM, IAW CRJ AMM 52-42-02-000/400-801-A01 & SRM 51-42-21-001-001-A01.
